# SDR SWAA2024121777320

- Difficulty date: December 14, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 38,934 hours, 18,295 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Abnormal
- Location: Recirc Fans
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL IN COCKPIT ON TAXI IN. NOT NOTICEABLE IN CABIN. T/S REF FIM 21-00 TASK 806 RAN PACKS WITH APU AND ENGINE BLEED AIR NO SMELLS NOTED. VERIFIED OPERATION OF RECIRC FANS AND A GVI INSIDE THE PACK BAYS. NO DEFECTS NOTED AC OK FOR SERVICE.<[01] T/S REF FIM 21-00 TASK 806. RAN PACKS WITH APU AND ENGINE BLEED AIR; NO SMELLS NOTED. VERIFIED OPERATION OF RECIRC FANS AND A GVI INSIDE THE PACK BAYS. NO DEFECTS NOTED; A/C OK FOR SERVICE.
